his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On convergence for the square root of the Poisson kernel in symmetric spaces of rank 1
University of Skövde, School of Engineering Science.
1997 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 125, no 3, 219-229 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Polska Akademia Nauk. Instytut Matematyczny , 1997. Vol. 125, no 3, 219-229 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11883ISI: A1997XU32600002ScopusID: 2-s2.0-17544398446OAI: oai:DiVA.org:his-11883DiVA: diva2:901629
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2016-02-08Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
School of Engineering Science
In the same journal
Studia Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf